# SDR UALA2013071204878

- Difficulty date: July 11, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 47,269 hours, 10,050 cycles
- Engine: Pwa PW4077
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Warning Message
- Condition: Illuminated
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"APU CONTROL" STATUS MESSAGE DISPLAYED ON EICAS.
